Advertisement

Chinese Science Bulletin

, Volume 43, Issue 24, pp 2059–2063 | Cite as

Cartesian closedness of categories of completely distributive lattices

  • Dexue Zhang
  • Zhongqiang Yang
Bulletin
  • 21 Downloads

Abstract

The category of completely distributive lattices with Scott continuous functions is cartesian closed. Neither the category of completely distributive lattices with arbitrary union preserving mappings nor the category of completely distributive lattices with nonempty union preserving mappings is cartesian closed.

Keywords

completely distributive lattice continuous lattice cartesian closedness 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Adáamek, J., Herrlich, H., Strecker, G. E.,Abstract and Concrete Categories, New York: Wiley-intersci. Publ., 1990.Google Scholar
  2. 2.
    Gierz, G., Hofmann, K. H., Keimel, K.et al., A Compendium of Continuous Lattices, Berlin: Springer, 1980.Google Scholar
  3. 3.
    Zhao, D. S., The N-compactness in L-fuzzy topological spaces,J. Math. Anal. Appl., 1987, 128: 64.CrossRefGoogle Scholar
  4. 4.
    Zhang, D. X., Metrizable completely distributive lattices,Comment. Math. Univ. Carolinae, 1997, 38: 137.Google Scholar
  5. 5.
    Zhang, D. X., Analytical and level-structural characterizations of Scott continuous functions and application,J. Sichuan Univ., 1994, 31: 137.Google Scholar
  6. 6.
    Lawson, J. D., The duality of continuous posets,Houston J. Math., 1979, 5: 357.Google Scholar
  7. 7.
    Bandelt, H. J., The tensor product of continuous lattices,Math. Z., 1980, 172: 89.CrossRefGoogle Scholar
  8. 8.
    Liu, Y. M., He, M., Induced mappings on completely distributive lattices inProc. 15th. Inter. Symp. on Multiple-Valued Logic, Ontario, IEEE, 1985, 346.Google Scholar
  9. 9.
    Yang, Z. Q., The cartesian closedness of the category CDL and function spaces on topological CDL’s,Northeast. J. Math., 1994, 10: 337.Google Scholar

Copyright information

© Science in China Press 1998

Authors and Affiliations

  • Dexue Zhang
    • 1
  • Zhongqiang Yang
    • 2
  1. 1.Department of MathematicsSichuan UniversityChengduChina
  2. 2.Department of MathematicsShaanxi Normal UniversityXi’anChina

Personalised recommendations